Optical soliton perturbation with Fokas-Lenells model by Riccati equation approach

Aljohani A. F. , El-Zahar E. R. , Ebaid A., EKİCİ M. , Biswas A.

OPTIK, vol.172, pp.741-745, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 172
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.07.072
  • Title of Journal : OPTIK
  • Page Numbers: pp.741-745


This paper employs Riccati equation method to obtain singular and combo optical soliton solutions to the Fokas-Lenells equation. The existence criteria of these solitons are also given. These soliton solutions to the model of study are being reported for the first time in this paper.